# SDR SIMA20120717002

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 30,317 hours, 27,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524792003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND FRAME 64 RIGHT GOUGED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED FRAME IAW AEA EO EM-53MR-1621.  AIRCRAFT RETURNED TO SERVICE.
